# SDR SWAA2023031097735

- Difficulty date: February 1, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY ON BULKHEAD SUPPORT BS 500I RBL 23 TO LBL 23 WL 156<[01] ATTACHED PHOTO;[02] EVALUATED CORROSION AT ALL LOCATIONS OF BULKHEAD SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500I RBL 20 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[03] VERIFIED STEPS 1; 2 AND MEASUREMENT FIELD.;[04] REMOVED CORRODED FCB AFT CENTER LOWER BULKHEAD SUPPORT ANGLE BS500I; RBL23 TO LBL23; WL156 PER SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW FCB AFT CENTER LOWER BULKHEAD SUPPORT ANGLE BS500I; RBL23 TO LBL23; WL156 PER DWG 143A7902 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 5;[07] BEGAN INSTALLING NEW FCB AFT CENTER LOWER BULKHEAD SUPPORT ANGLE BS500I; RBL23 TO LBL23; WL156 PER DWG 143A7902 AND SRM 51-40-05-0G-0.;[08] INSTALLED NEW FCB AFT CENTER LOWER BULKHEAD SUPPORT ANGLE BS500I; RBL23 TO LBL23; WL156 PER DWG 143A7902 AND SRM 51-40-02-0G-0.;[09] VERIFIED CORRECTIVE ACTION #8
